# SDR 07FDEA01683

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB EXTERNAL SKIN HAS CORROSION ON UPPER SURFACE AT REAR SPAR XE 48.5.  ALL WORK ACCOMPLISHED ON FEDEX EA.8-5500-110623-STAB, LT SIDE-UPPER AFT SPAR.
